# SDR RAIA950706

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Part time: 15,880 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7452 - TRIM WARNING SOUNDED ON TAKEOFF.  MAINTENANCE RESET AURAL WARNING CIRCUIT BREAKER.  SYSTEM CHECK GOOD.  (X)
